Lobachevskii Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 1999, Volume 3, Pages 147–184 (Mi ljm165)  

This article is cited in 3 scientific papers (total in 3 papers)

Graded nilpotent lie algebras in low dimensions

O. Kuzmich


Abstract: We classify all graded nilpotent Lie algebras up to dimension 7 and compute their universal prolongations.

Keywords: polynomial vector fields, graded fundamental Lie algebras, universal prolongation, infinitesimal symmetries of distributions.

Full text: PDF file (343 kB)

Bibliographic databases:
Submitted by: Б. Н. Шапуков
Received: 27.07.1999
Language:

Citation: O. Kuzmich, “Graded nilpotent lie algebras in low dimensions”, Lobachevskii J. Math., 3 (1999), 147–184

Citation in format AMSBIB
\Bibitem{Kuz99}
\by O.~Kuzmich
\paper Graded nilpotent lie algebras in low dimensions
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 147--184
\mathnet{http://mi.mathnet.ru/ljm165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743136}
\zmath{https://zbmath.org/?q=an:0938.17009}


Linking options:
  • http://mi.mathnet.ru/eng/ljm165
  • http://mi.mathnet.ru/eng/ljm/v3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Igor Zelenko, “On Tanaka's Prolongation Procedure for Filtered Structures of Constant Type”, SIGMA, 5 (2009), 094, 21 pp.  mathnet  crossref  mathscinet
    2. O. Yu. Radko, “Malomernye raspredeleniya beskonechnogo tipa”, Tr. In-ta matem., 19:2 (2011), 91–102  mathnet
    3. O. Yu. Radko, “Klassifikatsiya simvolov trekhmernykh raspredelenii beskonechnogo tipa”, Tr. In-ta matem., 20:1 (2012), 83–95  mathnet
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:256
    Full text:146

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022